CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
CAUCHY PROBLEM FOR THE ONE-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS 期刊论文
Acta Mathematica Scientia, 2012, 卷号: 32, 期号: 1, 页码: 315
Authors:  Lian Ruxu;  Liu Jian;  Li Hailiang;  Xiao Ling
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
globalwellposednessofcompressiblebipolarnavierstokespoissonequations 期刊论文
actamathematicasinicaenglishseries, 2012, 卷号: 28, 期号: 5, 页码: 925
Authors:  Lin Yi Quan;  Hao Cheng Chun;  Li Hai Liang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10